Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Picard's theorem and Rickman's theorem by way of Harnack's inequality


Author: John L. Lewis
Journal: Proc. Amer. Math. Soc. 122 (1994), 199-206
MSC: Primary 30C65
MathSciNet review: 1195483
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we give a very elementary proof of Picard's Theorem and Rickman's Theorem which uses only Harnack's inequality.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C65

Retrieve articles in all journals with MSC: 30C65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1195483-3
PII: S 0002-9939(1994)1195483-3
Keywords: Picard's theorem, harmonic functions, Harnack's inequality, quasiregular mappings, omitted values, unique continuation
Article copyright: © Copyright 1994 American Mathematical Society